# SDR W8PA970025

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 2024T3
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK IN WEB ON FORWARD AIRSTAIR DOOR, BS 340, LBL 73, WL 180.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED IAW SRM.  (M)
